The series solutions of the non-relativistic equation with the Morse potential

Research output: Contribution to journalArticle

62 Scopus citations

Abstract

In this Letter the analytical solutions of the two-dimensional Schrödinger equation with the Morse potential are obtained by the series expansion method. We then generalize this method to the D-dimensional Schrödinger equation case. The studied Morse potential itself is expanded in the series about the origin. © 2003 Elsevier B.V. All rights reserved.
Original languageAmerican English
Pages (from-to)261-266
Number of pages234
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
DOIs
StatePublished - 4 Aug 2003
Externally publishedYes

    Fingerprint

Cite this